If you need an accessible version of this item please contact JSTOR User Support

Homomorphs of Knot Groups

F. Gonzalez-Acuna
Annals of Mathematics
Second Series, Vol. 102, No. 3 (Nov., 1975), pp. 373-377
Published by: Annals of Mathematics
DOI: 10.2307/1971036
Stable URL: http://www.jstor.org/stable/1971036
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Homomorphs of Knot Groups
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[373]
    [373]
  • Thumbnail: Page 
374
    374
  • Thumbnail: Page 
375
    375
  • Thumbnail: Page 
376
    376
  • Thumbnail: Page 
377
    377